American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C98) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Maryanthe Malliaris and Anand Pillay. The stable regularity lemma revisited. Proc. Amer. Math. Soc. 144 (2016) 1761-1765.
Abstract, references, and article information   
View Article: PDF

[2] Noa Lavi. Positivstellensatz for semi-algebraic sets in real closed valued fields. Proc. Amer. Math. Soc. 143 (2015) 4479-4484.
Abstract, references, and article information   
View Article: PDF

[3] Uri Andrews. The degrees of categorical theories with recursive models. Proc. Amer. Math. Soc. 141 (2013) 2501-2514.
Abstract, references, and article information   
View Article: PDF

[4] Rahim Moosa and Anand Pillay. $ℵ_{0}$-categorical strongly minimal compact complex manifolds. Proc. Amer. Math. Soc. 140 (2012) 1785-1801. MR 2869164.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia